MathSciNet Relay Station
MathSciNet bibliographic data
MR1161401 42B25
Sweezy, Caroline The Hausdorff dimension of elliptic measure—a counterexample to the Oksendahl conjecture in ${\bf R}^2$. Proc. Amer. Math. Soc. 116 (1992), no. 2, 361–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement